# SDR 2002F00749

- Difficulty date: May 14, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N572RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON STRINGER 48R LOWER OUTBOARD LEG, AT STATION 1701.  (M)
